ISSN:
 2155-3289

eISSN:
 2155-3297

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Numerical Algebra, Control & Optimization

June 2017 , Volume 7 , Issue 2

Select all articles

Export/Reference:

Computing minimum norm solution of linear systems of equations by the generalized Newton method
Saeed Ketabchi, Hossein Moosaei, M. Parandegan and Hamidreza Navidi
2017, 7(2): 113-119 doi: 10.3934/naco.2017008 +[Abstract](1392) +[HTML](10) +[PDF](354.6KB)
SISO H-Optimal synthesis with initially specified structure of control law
Evgeny I. Veremey and Vladimir V. Eremeev
2017, 7(2): 121-138 doi: 10.3934/naco.2017009 +[Abstract](1104) +[HTML](20) +[PDF](437.7KB)
Computational networks and systems-homogenization of self-adjoint differential operators in variational form on periodic networks and micro-architectured systems
Erik Kropat, Silja Meyer-Nieberg and Gerhard-Wilhelm Weber
2017, 7(2): 139-169 doi: 10.3934/naco.2017010 +[Abstract](1129) +[HTML](22) +[PDF](8272.8KB)
An infeasible full NT-step interior point method for circular optimization
Behrouz Kheirfam and Guoqiang Wang
2017, 7(2): 171-184 doi: 10.3934/naco.2017011 +[Abstract](1215) +[HTML](18) +[PDF](389.8KB)
The optimal stabilization of orbital motion in a neighborhood of collinear libration point
Alexander Shmyrov and Vasily Shmyrov
2017, 7(2): 185-189 doi: 10.3934/naco.2017012 +[Abstract](910) +[HTML](18) +[PDF](354.1KB)
Sufficient optimality conditions for extremal controls based on functional increment formulas
Vladimir Srochko, Vladimir Antonik and Elena Aksenyushkina
2017, 7(2): 191-199 doi: 10.3934/naco.2017013 +[Abstract](759) +[HTML](14) +[PDF](273.2KB)
Feedback necessary optimality conditions for a class of terminally constrained state-linear variational problems inspired by impulsive control
Stepan Sorokin and Maxim Staritsyn
2017, 7(2): 201-210 doi: 10.3934/naco.2017014 +[Abstract](979) +[HTML](19) +[PDF](331.5KB)
Global optimization reduction of generalized Malfatti's problem
Rentsen Enkhbat, Evgeniya A. Finkelstein, Anton S. Anikin and Alexandr Yu. Gornov
2017, 7(2): 211-221 doi: 10.3934/naco.2017015 +[Abstract](1525) +[HTML](27) +[PDF](839.1KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]